Alert archive / Wisconsin / Flood Watches in 2008

Flood Watch 2, NWS Milwaukee, WI

March 30, 200820 counties in Wisconsin

NWS Milwaukee, WI issued this flood watch at Mar 30, 2008, 2:50 AM CDT for 20 counties in Wisconsin. It took effect at Mar 31, 2008, 4:00 AM CDT. It was in force for 16 hr.

The area

The counties it named.

The facts

Issued
Mar 30, 2008, 2:50 AM CDT (07:50 UTC)
In effect from
Mar 31, 2008, 4:00 AM CDT
Expired
Mar 31, 2008, 8:16 PM CDT
In force
16 hr
Issued by
NWS Milwaukee, WI
Flood severity
None

Counties Columbia County, WI, Dane County, WI, Dodge County, WI, Fond du Lac County, WI, Green County, WI, Green Lake County, WI, Iowa County, WI, Jefferson County, WI, Kenosha County, WI, Lafayette County, WI, Marquette County, WI, Milwaukee County, WI, Ozaukee County, WI, Racine County, WI, Rock County, WI, Sauk County, WI, Sheboygan County, WI, Walworth County, WI, Washington County, WI, Waukesha County, WI

The radar

The Milwaukee radar (KMKX), 31 km from the middle of the area, began a volume at 07:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 7.8 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2008-03-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2008-03-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 76 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2049 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
76 m²/s²
0-3 km storm-relative helicity
180 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS63 KMKX 300750
FFAMKX

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
250 AM CDT SUN MAR 30 2008

...HEAVY RAIN ON THE WAY FOR SOUTHERN WISCONSIN...

.LOW PRESSURE IS EXPECTED TO TRACK FROM KANSAS TO NORTHERN
ILLINOIS MONDAY BEFORE CROSSING LOWER MICHIGAN MONDAY NIGHT.
VERY WARM AND MOIST GULF OF MEXICO AIR WILL BE DRAWN NORTH AHEAD
OF THIS LOW AND THEN LIFTED OVER A STRONG WARM FRONT EXPECTED TO
BE ACROSS NORTHERN ILLINOIS. RAIN AND THUNDERSTORMS WILL
RESULT...WITH WIDESPREAD RAINFALL OF 1 TO 2 INCHES. FLOODING OF
RIVERS...STREAMS...URBAN AREAS...AND LOW LYING SPOTS IS LIKELY.
LOCALLY HEAVIER THUNDERSTORMS COULD PRODUCE FLASH FLOODING AS WELL.

WIZ046-047-051-052-056>060-062>072-302100-
/O.NEW.KMKX.FA.A.0002.080331T0900Z-080401T0600Z/
/00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC...
SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM...
WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON...
LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON...
MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE...
KENOSHA
250 AM CDT SUN MAR 30 2008

...FLOOD WATCH IN EFFECT FROM LATE TONIGHT THROUGH LATE MONDAY
NIGHT...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A

* FLOOD WATCH FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH 
  CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN...INCLUDING THE 
  FOLLOWING AREAS...IN EAST CENTRAL WISCONSIN...FOND DU LAC AND 
  SHEBOYGAN. IN SOUTH CENTRAL WISCONSIN...COLUMBIA...DANE...
  GREEN...GREEN LAKE...IOWA...LAFAYETTE...MARQUETTE...ROCK AND 
  SAUK. IN SOUTHEAST WISCONSIN...DODGE...JEFFERSON...KENOSHA...
  MILWAUKEE...OZAUKEE...RACINE...WALWORTH...WASHINGTON AND 
  WAUKESHA.

* FROM LATE TONIGHT THROUGH LATE MONDAY NIGHT

* STRONG LOW PRESSURE WILL TRACK FROM KANSAS TO NORTHERN ILLINOIS
  MONDAY BEFORE CROSSING LOWER MICHIGAN MONDAY NIGHT. WARM AND
  VERY MOIST GULF OF MEXICO AIR DRAWN NORTH INTO WISCONSIN AHEAD
  OF THE LOW WILL BE LIFTED UP AND OVER A STRONG WARM FRONT OVER
  NORTHERN ILLINOIS. RAIN AND THUNDERSTORMS WILL BE COMMON LATE
  TONIGHT INTO MONDAY NIGHT ACROSS SOUTHERN WISCONSIN. WIDESPREAD
  RAINFALL OF 1 TO 2 INCHES WITH LOCALLY HIGHER AMOUNTS ARE
  EXPECTED. 

  SINCE MINOR RIVER FLOODING FROM EARLIER SNOWMELT IS ALREADY
  UNDERWAY...THIS COULD RESULT IN MODERATE TO PERHAPS MAJOR RIVER
  FLOODING. WIDESPREAD FLOODING OF CREEKS...STREAMS...AND LOW 
  LYING AREAS IS ALSO POSSIBLE. LOCALLY HEAVY THUNDERSTORMS MAY
  ALSO PRODUCE FLASH FLOODING AND URBAN FLOODING AS WELL.

* THE ROCK...CRAWFISH...AND FOX RIVER IN KENOSHA COUNTY ARE
  CURRENTLY IN MINOR FLOOD AND COULD REACH MODERATE OR HIGHER
  FLOOD CONDITIONS BY MID TO LATE WEEK AS THE RESULT OF THE HEAVY
  RAINS.

A FLOOD WATCH IS ISSUED WHEN CONDITIONS ARE FAVORABLE FOR
FLOODING. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR
POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING
SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP.

$$

CRAVEN/PC
5 follow-up statements
000 
WGUS63 KMKX 302026
FFAMKX

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
326 PM CDT SUN MAR 30 2008

...HEAVY RAIN ON THE WAY FOR SOUTHERN WISCONSIN...

.LOW PRESSURE IS EXPECTED TO TRACK FROM KANSAS TO NORTHERN
ILLINOIS MONDAY BEFORE CROSSING LOWER MICHIGAN MONDAY NIGHT. VERY
WARM AND MOIST GULF OF MEXICO AIR WILL BE DRAWN NORTH AHEAD OF
THIS LOW AND THEN LIFTED OVER A STRONG WARM FRONT EXPECTED TO BE
ACROSS NORTHERN ILLINOIS. RAIN AND THUNDERSTORMS WILL RESULT...
WITH WIDESPREAD RAINFALL OF 1 TO 2 INCHES. FLOODING OF RIVERS...
STREAMS...URBAN AREAS...AND LOW LYING SPOTS IS LIKELY. LOCALLY
HEAVIER THUNDERSTORMS COULD PRODUCE FLASH FLOODING AS WELL.

WIZ046-047-051-052-057>060-064>066-070>072-310430-
/O.EXT.KMKX.FA.A.0002.080331T1200Z-080401T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-JEFFERSON-WAUKESHA-MILWAUKEE-WALWORTH-RACINE-
KENOSHA-
INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC...
SHEBOYGAN...PORTAGE...WISCONSIN DELLS...BEAVER DAM...WEST BEND...
PORT WASHINGTON...JEFFERSON...LAKE MILLS...WAUKESHA...
BROOKFIELD...MILWAUKEE...ELKHORN...LAKE GENEVA...RACINE...KENOSHA
326 PM CDT SUN MAR 30 2008

...FLOOD WATCH NOW IN EFFECT FROM MONDAY MORNING THROUGH LATE
MONDAY NIGHT...

THE FLOOD WATCH IS NOW IN EFFECT FOR

* PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN 
  AND SOUTHEAST WISCONSIN...INCLUDING THE FOLLOWING AREAS...IN 
  EAST CENTRAL WISCONSIN...FOND DU LAC AND SHEBOYGAN. IN SOUTH 
  CENTRAL WISCONSIN...COLUMBIA...GREEN LAKE AND MARQUETTE. IN 
  SOUTHEAST WISCONSIN...DODGE...JEFFERSON...KENOSHA...
  MILWAUKEE...OZAUKEE...RACINE...WALWORTH...WASHINGTON AND 
  WAUKESHA.

* FROM MONDAY MORNING THROUGH LATE MONDAY NIGHT

* STRONG LOW PRESSURE WILL TRACK FROM KANSAS TO NORTHERN 
  ILLINOIS MONDAY BEFORE CROSSING LOWER MICHIGAN MONDAY NIGHT. 
  WARM AND VERY MOIST GULF OF MEXICO AIR DRAWN NORTH INTO 
  WISCONSIN AHEAD OF THE LOW WILL BE LIFTED UP AND OVER A STRONG 
  WARM FRONT OVER NORTHERN ILLINOIS. RAIN AND THUNDERSTORMS WILL 
  BE COMMON LATE TONIGHT INTO MONDAY NIGHT ACROSS SOUTHERN 
  WISCONSIN. WIDESPREAD RAINFALL OF 1 TO 2 INCHES WITH LOCALLY 
  HIGHER AMOUNTS ARE EXPECTED. 

* SINCE MINOR RIVER FLOODING FROM EARLIER SNOW MELT IS ALREADY
  UNDERWAY...THIS COULD RESULT IN MODERATE TO PERHAPS MAJOR RIVER
  FLOODING. WIDESPREAD FLOODING OF CREEKS...STREAMS...AND LOW
  LYING AREAS IS ALSO POSSIBLE. LOCALLY HEAVY THUNDERSTORMS MAY
  ALSO PRODUCE FLASH FLOODING AND URBAN FLOODING AS WELL.

$$

WIZ056-062-063-067>069-310430-
/O.CON.KMKX.FA.A.0002.080331T0900Z-080401T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SAUK-IOWA-DANE-LAFAYETTE-GREEN-ROCK-
INCLUDING THE CITIES OF...BARABOO...DODGEVILLE...MADISON...
DARLINGTON...MONROE...JANESVILLE...BELOIT
326 PM CDT SUN MAR 30 2008

...FLOOD WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH LATE
MONDAY NIGHT...

THE FLOOD WATCH CONTINUES FOR

* A PORTION OF SOUTH CENTRAL WISCONSIN...INCLUDING THE FOLLOWING 
  AREAS...DANE...GREEN...IOWA...LAFAYETTE...ROCK AND SAUK.

* FROM LATE TONIGHT THROUGH LATE MONDAY NIGHT

* STRONG LOW PRESSURE WILL TRACK FROM KANSAS TO NORTHERN 
  ILLINOIS MONDAY BEFORE CROSSING LOWER MICHIGAN MONDAY NIGHT. 
  WARM AND VERY MOIST GULF OF MEXICO AIR DRAWN NORTH INTO 
  WISCONSIN AHEAD OF THE LOW WILL BE LIFTED UP AND OVER A STRONG 
  WARM FRONT OVER NORTHERN ILLINOIS. RAIN AND THUNDERSTORMS WILL 
  BE COMMON LATE TONIGHT INTO MONDAY NIGHT ACROSS SOUTHERN 
  WISCONSIN. WIDESPREAD RAINFALL OF 1 TO 2 INCHES WITH LOCALLY 
  HIGHER AMOUNTS ARE EXPECTED. 

* SINCE MINOR RIVER FLOODING FROM EARLIER SNOW MELT IS ALREADY
  UNDERWAY...THIS COULD RESULT IN MODERATE TO PERHAPS MAJOR RIVER
  FLOODING. WIDESPREAD FLOODING OF CREEKS...STREAMS...AND LOW
  LYING AREAS IS ALSO POSSIBLE. LOCALLY HEAVY THUNDERSTORMS MAY
  ALSO PRODUCE FLASH FLOODING AND URBAN FLOODING AS WELL.


A FLOOD WATCH IS ISSUED WHEN CONDITIONS ARE FAVORABLE FOR
FLOODING. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR
POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING
SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP.



$$
000 
WGUS63 KMKX 310254
FFAMKX

FLOOD WATCH
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
954 PM CDT SUN MAR 30 2008

...PERIODS OF RAIN ON THE WAY...

.A STRENGTHENING LOW PRESSURE SYSTEM IN THE SOUTHERN PLAINS WILL
TRACK FROM KANSAS TO NORTHERN ILLINOIS MONDAY BEFORE CROSSING
LOWER MICHIGAN MONDAY NIGHT. VERY WARM AND MOIST AIR WILL BE
DRAWN NORTH AHEAD OF THIS SYSTEM. THIS WARM...MOIST AIR WILL THEN
INTERACT WITH A STRONG WARM FRONT EXPECTED TO CUT ACROSS NORTHERN
ILLINOIS MONDAY AFTERNOON AND EVENING.

A PERIOD OF RAIN AND ISOLATED THUNDERSTORMS IS EXPECTED LATE
TONIGHT AND MONDAY MORNING. RAINFALL OF ONE QUARTER TO THREE
QUARTERS OF AN INCH IS LIKELY.

A PERIOD OF HEAVIER RAINFALL IS EXPECTED MONDAY AFTERNOON AND
EVENING...WHEN NUMEROUS THUNDERSTORMS WILL RUMBLE ACROSS SOUTHERN
WISCONSIN. AN ADDITIONAL ONE TO TWO INCHES OF RAIN IS LIKELY.

THE COMBINATION OF THESE TWO RAINY PERIODS ALONG WITH EARLIER
SNOW MELT...SATURATED AND FROZEN SOIL...WILL LIKELY PRODUCE 
ADDITIONAL FLOODING OF RIVERS...CREEKS AND STREAMS. 

IN ADDITION...THE HEAVY RAINFALL COULD PRODUCE FLOODING IN URBAN
AREAS DURING THE AFTERNOON AND EVENING. THUNDERSTORMS REPEATEDLY
AFFECTING THE SAME AREA COULD PRODUCE FLASH FLOODING AS WELL.

WIZ056-062-063-067>069-311100-
/O.CON.KMKX.FA.A.0002.080331T0900Z-080401T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SAUK-IOWA-DANE-LAFAYETTE-GREEN-ROCK-
INCLUDING THE CITIES OF...BARABOO...DODGEVILLE...MADISON...
DARLINGTON...MONROE...JANESVILLE...BELOIT
954 PM CDT SUN MAR 30 2008

...FLOOD WATCH REMAINS IN EFFECT FROM 4 AM CDT MONDAY THROUGH
LATE MONDAY NIGHT...

THE FLOOD WATCH CONTINUES FOR

* A PORTION OF SOUTH CENTRAL WISCONSIN...INCLUDING THE FOLLOWING 
  AREAS...DANE...GREEN...IOWA...LAFAYETTE...ROCK AND SAUK.

* FROM 4 AM CDT MONDAY THROUGH LATE MONDAY NIGHT

* STRONG LOW PRESSURE WILL TRACK FROM KANSAS TO NORTHERN ILLINOIS
  MONDAY BEFORE CROSSING LOWER MICHIGAN MONDAY NIGHT. WARM AND
  VERY MOIST GULF OF MEXICO AIR DRAWN NORTH INTO WISCONSIN AHEAD
  OF THE LOW WILL BE LIFTED UP AND OVER A STRONG WARM FRONT OVER
  NORTHERN ILLINOIS. PERIODS OF RAIN AND THUNDERSTORMS WILL BE
  COMMON LATE TONIGHT INTO MONDAY NIGHT ACROSS SOUTHERN WISCONSIN.
  WIDESPREAD RAINFALL OF 1 TO 2 INCHES WITH LOCALLY HIGHER AMOUNTS
  ARE EXPECTED.

* SINCE MINOR RIVER FLOODING FROM EARLIER SNOW MELT IS ALREADY
  UNDERWAY...THE HEAVY RAINFALL COULD RESULT IN MODERATE TO
  PERHAPS MAJOR RIVER FLOODING. WIDESPREAD FLOODING OF
  CREEKS...STREAMS...AND LOW LYING AREAS IS ALSO POSSIBLE. LOCALLY
  HEAVY THUNDERSTORMS MAY ALSO PRODUCE FLASH FLOODING AND URBAN
  FLOODING AS WELL.

A FLOOD WATCH IS ISSUED WHEN CONDITIONS ARE FAVORABLE FOR
FLOODING. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR
POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING
SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP.

$$

WIZ046-047-051-052-057>060-064>066-070>072-311100-
/O.CON.KMKX.FA.A.0002.080331T1200Z-080401T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-JEFFERSON-WAUKESHA-MILWAUKEE-WALWORTH-RACINE-
KENOSHA-
INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC...
SHEBOYGAN...PORTAGE...WISCONSIN DELLS...BEAVER DAM...WEST BEND...
PORT WASHINGTON...JEFFERSON...LAKE MILLS...WAUKESHA...
BROOKFIELD...MILWAUKEE...ELKHORN...LAKE GENEVA...RACINE...KENOSHA
954 PM CDT SUN MAR 30 2008

...FLOOD WATCH REMAINS IN EFFECT FROM 7 AM CDT MONDAY THROUGH
LATE MONDAY NIGHT...

THE FLOOD WATCH CONTINUES FOR

* PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN 
  AND SOUTHEAST WISCONSIN...INCLUDING THE FOLLOWING AREAS...IN 
  EAST CENTRAL WISCONSIN...FOND DU LAC AND SHEBOYGAN. IN SOUTH 
  CENTRAL WISCONSIN...COLUMBIA...GREEN LAKE AND MARQUETTE. IN 
  SOUTHEAST WISCONSIN...DODGE...JEFFERSON...KENOSHA...
  MILWAUKEE...OZAUKEE...RACINE...WALWORTH...WASHINGTON AND 
  WAUKESHA.

* FROM 7 AM CDT MONDAY THROUGH LATE MONDAY NIGHT

* STRONG LOW PRESSURE WILL TRACK FROM KANSAS TO NORTHERN ILLINOIS
  MONDAY BEFORE CROSSING LOWER MICHIGAN MONDAY NIGHT. WARM AND
  VERY MOIST GULF OF MEXICO AIR DRAWN NORTH INTO WISCONSIN AHEAD
  OF THE LOW WILL BE LIFTED UP AND OVER A STRONG WARM FRONT OVER
  NORTHERN ILLINOIS. PERIODS OF RAIN AND THUNDERSTORMS WILL BE
  COMMON LATE TONIGHT INTO MONDAY NIGHT ACROSS SOUTHERN WISCONSIN.
  WIDESPREAD RAINFALL OF 1 TO 2 INCHES WITH LOCALLY HIGHER AMOUNTS
  ARE EXPECTED.

* SINCE MINOR RIVER FLOODING FROM EARLIER SNOW MELT IS ALREADY 
  UNDERWAY...THIS COULD RESULT IN MODERATE TO PERHAPS MAJOR 
  RIVER FLOODING. WIDESPREAD FLOODING OF CREEKS...STREAMS...AND 
  LOW LYING AREAS IS ALSO POSSIBLE. LOCALLY HEAVY THUNDERSTORMS 
  MAY ALSO PRODUCE FLASH FLOODING AND URBAN FLOODING AS WELL. 

A FLOOD WATCH IS ISSUED WHEN CONDITIONS ARE FAVORABLE FOR
FLOODING. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR
POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING
SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP.

$$
MBK
000 
WGUS63 KMKX 310834
FFAMKX

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
334 AM CDT MON MAR 31 2008

...HEAVY RAIN EVENT UNDERWAY...

.A STRENGTHENING LOW PRESSURE SYSTEM IN THE SOUTHERN PLAINS WILL
TRACK FROM KANSAS TO NORTHERN ILLINOIS TODAY BEFORE CROSSING LOWER
MICHIGAN TONIGHT. VERY WARM AND MOIST AIR WILL BE DRAWN NORTH
AHEAD OF THIS SYSTEM. THIS WARM...MOIST AIR WILL THEN INTERACT
WITH A STRONG WARM FRONT ACROSS NORTHERN ILLINOIS.

PERIODS OF RAIN AND THUNDERSTORMS ARE EXPECTED THIS MORNING. THE  
HEAVIEST RAINFALL IS EXPECTED THIS AFTERNOON AND EVENING...WHEN
NUMEROUS THUNDERSTORMS WILL RUMBLE ACROSS SOUTHERN WISCONSIN. ONE TO
TWO INCHES OF RAIN IS LIKELY...WILL LOCALLY AMOUNTS TO 4 INCHES. 

THE COMBINATION OF THE HEAVY RAINS ALONG WITH EARLIER SNOW
MELT...SATURATED AND FROZEN SOIL...WILL LIKELY PRODUCE ADDITIONAL
FLOODING OF RIVERS...CREEKS AND STREAMS.

IN ADDITION...THE HEAVY RAINFALL COULD PRODUCE FLOODING IN URBAN
AREAS DURING THE AFTERNOON AND EVENING. THUNDERSTORMS REPEATEDLY
AFFECTING THE SAME AREA COULD PRODUCE FLASH FLOODING AS WELL.

WIZ046-047-051-052-057>060-064>066-070>072-312100-
/O.EXT.KMKX.FA.A.0002.080331T0900Z-080401T0600Z/
/00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-JEFFERSON-WAUKESHA-MILWAUKEE-WALWORTH-RACINE-
KENOSHA-
INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC...
SHEBOYGAN...PORTAGE...WISCONSIN DELLS...BEAVER DAM...WEST BEND...
PORT WASHINGTON...JEFFERSON...LAKE MILLS...WAUKESHA...
BROOKFIELD...MILWAUKEE...ELKHORN...LAKE GENEVA...RACINE...KENOSHA
334 AM CDT MON MAR 31 2008

...FLOOD WATCH NOW IN EFFECT THROUGH LATE TONIGHT...

THE FLOOD WATCH IS NOW IN EFFECT FOR

* PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN 
  AND SOUTHEAST WISCONSIN...INCLUDING THE FOLLOWING AREAS...IN 
  EAST CENTRAL WISCONSIN...FOND DU LAC AND SHEBOYGAN. IN SOUTH 
  CENTRAL WISCONSIN...COLUMBIA...GREEN LAKE AND MARQUETTE. IN 
  SOUTHEAST WISCONSIN...DODGE...JEFFERSON...KENOSHA...
  MILWAUKEE...OZAUKEE...RACINE...WALWORTH...WASHINGTON AND 
  WAUKESHA.

* THROUGH LATE TONIGHT

* STRONG LOW PRESSURE WILL TRACK FROM KANSAS TO NORTHERN ILLINOIS
  TODAY BEFORE CROSSING LOWER MICHIGAN TONIGHT. WARM AND VERY
  MOIST GULF OF MEXICO AIR DRAWN NORTH INTO WISCONSIN AHEAD OF THE
  LOW WILL BE LIFTED UP AND OVER A STRONG WARM FRONT OVER NORTHERN
  ILLINOIS. PERIODS OF RAIN AND THUNDERSTORMS WILL BE COMMON ACROSS
  SOUTHERN WISCONSIN. WIDESPREAD RAINFALL OF 1 TO 2 INCHES WITH
  LOCALLY HIGHER AMOUNTS TO 4 INCHES ARE EXPECTED.

* SINCE MINOR RIVER FLOODING FROM EARLIER SNOW MELT IS ALREADY 
  UNDERWAY...THIS COULD RESULT IN MODERATE TO PERHAPS MAJOR 
  RIVER FLOODING. WIDESPREAD FLOODING OF CREEKS...STREAMS...AND 
  LOW LYING AREAS IS ALSO POSSIBLE. LOCALLY HEAVY THUNDERSTORMS 
  MAY ALSO PRODUCE FLASH FLOODING AND URBAN FLOODING AS WELL. 

A FLOOD WATCH IS ISSUED WHEN CONDITIONS ARE FAVORABLE FOR
FLOODING. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR
POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING
SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP.

$$

WIZ056-062-063-067>069-312100-
/O.CON.KMKX.FA.A.0002.080331T0900Z-080401T0600Z/
/00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SAUK-IOWA-DANE-LAFAYETTE-GREEN-ROCK-
INCLUDING THE CITIES OF...BARABOO...DODGEVILLE...MADISON...
DARLINGTON...MONROE...JANESVILLE...BELOIT
334 AM CDT MON MAR 31 2008

...FLOOD WATCH REMAINS IN EFFECT THROUGH LATE TONIGHT...

THE FLOOD WATCH CONTINUES FOR

* A PORTION OF SOUTH CENTRAL WISCONSIN...INCLUDING THE FOLLOWING 
  AREAS...DANE...GREEN...IOWA...LAFAYETTE...ROCK AND SAUK.

* THROUGH LATE TONIGHT

* STRONG LOW PRESSURE WILL TRACK FROM KANSAS TO NORTHERN ILLINOIS
  TODAY BEFORE CROSSING LOWER MICHIGAN TONIGHT. WARM AND VERY
  MOIST GULF OF MEXICO AIR DRAWN NORTH INTO WISCONSIN AHEAD OF THE
  LOW WILL BE LIFTED UP AND OVER A STRONG WARM FRONT OVER NORTHERN
  ILLINOIS. PERIODS OF RAIN AND THUNDERSTORMS WILL BE COMMON
  ACROSS SOUTHERN WISCONSIN. WIDESPREAD RAINFALL OF 1 TO 2 INCHES
  WITH LOCALLY HIGHER AMOUNTS TO 4 INCHES ARE EXPECTED.

* SINCE MINOR RIVER FLOODING FROM EARLIER SNOW MELT IS ALREADY 
  UNDERWAY...THE HEAVY RAINFALL COULD RESULT IN MODERATE TO 
  PERHAPS MAJOR RIVER FLOODING. WIDESPREAD FLOODING OF CREEKS...
  STREAMS...AND LOW LYING AREAS IS ALSO POSSIBLE. LOCALLY HEAVY 
  THUNDERSTORMS MAY ALSO PRODUCE FLASH FLOODING AND URBAN 
  FLOODING AS WELL. 

A FLOOD WATCH IS ISSUED WHEN CONDITIONS ARE FAVORABLE FOR
FLOODING. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR
POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING
SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP.

$$

CRAVEN
000 
WGUS63 KMKX 312031
FFAMKX

FLOOD WATCH
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
331 PM CDT MON MAR 31 2008

...AREAS OF RAIN AND SCATTERED THUNDERSTORMS THIS EVENING...

.LOW PRESSURE WILL TRACK ACROSS FAR SOUTHEAST WISCONSIN THIS
EVENING FROM NORTHWEST ILLINOIS...THEN TO NORTHERN LOW MICHIGAN
OVERNIGHT. THE LOW WILL CONTINUE TO DRAW MOISTURE IN WISCONSIN
THIS EVENING...RESULTING IN NUMEROUS SHOWERS AND SCATTERED
THUNDERSTORMS. UP TO 1/2 INCH OF ADDITIONAL RAINFALL IS POSSIBLE
THIS EVENING. 

THE SHOWERS AND SCATTERED THUNDERSTORMS THIS EVENING WILL ADD TO
THE HEAVIER RAINFALL THAT HAS ALREADY FALLEN EARLY THIS MORNING
AND DURING THE DAY TODAY. THE COMBINATION OF THE EXPECTED RAINS
THIS EVENING...THE HEAVY RAINS EARLIER...ALONG WITH SNOW MELT AND
SATURATED SOIL...WILL CAUSE RIVERS TO CONTINUE TO RISE AND PRODUCE
ADDITIONAL FLOODING OF RIVERS...CREEKS AND STREAMS.


WIZ046-047-051-052-056>060-062>072-010445-
/O.CON.KMKX.FA.A.0002.000000T0000Z-080401T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC...
SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM...
WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON...
LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON...
MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE...
KENOSHA
331 PM CDT MON MAR 31 2008

...FLOOD WATCH REMAINS IN EFFECT UNTIL 1 AM CDT TUESDAY...

THE FLOOD WATCH CONTINUES FOR

* PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN 
  AND SOUTHEAST WISCONSIN...INCLUDING THE FOLLOWING AREAS...IN 
  EAST CENTRAL WISCONSIN...FOND DU LAC AND SHEBOYGAN. IN SOUTH 
  CENTRAL WISCONSIN...COLUMBIA...DANE...GREEN...GREEN LAKE...
  IOWA...LAFAYETTE...MARQUETTE...ROCK AND SAUK. IN SOUTHEAST 
  WISCONSIN...DODGE...JEFFERSON...KENOSHA...MILWAUKEE...
  OZAUKEE...RACINE...WALWORTH...WASHINGTON AND WAUKESHA.

* UNTIL 1 AM CDT TUESDAY

* LOW PRESSURE WILL TRACK ACROSS FAR SOUTHEAST WISCONSIN THIS
  EVENING FROM NORTHWEST ILLINOIS...THEN TO NORTHERN LOW MICHIGAN
  OVERNIGHT. THE LOW WILL CONTINUE TO DRAW MOISTURE IN WISCONSIN
  THIS EVENING...RESULTING NUMEROUS SHOWERS AND SCATTERED
  THUNDERSTORMS. UP TO 1/2 INCH OF ADDITIONAL RAINFALL IS POSSIBLE
  THIS EVENING. 

* SINCE MINOR RIVER FLOODING FROM RAINS EARLIER TODAY AND SNOW
  MELT IS ALREADY UNDERWAY...THIS COULD RESULT IN MODERATE TO
  PERHAPS MAJOR RIVER FLOODING DURING THE NEXT SEVERAL DAYS.
  WIDESPREAD FLOODING OF CREEKS...STREAMS...AND LOW LYING AREAS IS
  ALSO POSSIBLE. LOCALLY HEAVY THUNDERSTORMS MAY ALSO PRODUCE
  FLASH FLOODING AND URBAN FLOODING AS WELL.

A FLOOD WATCH IS ISSUED WHEN CONDITIONS ARE FAVORABLE FOR
FLOODING. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR
POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING
SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP.

$$
000 
WGUS63 KMKX 010116
FFAMKX

FLOOD WATCH
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
816 PM CDT MON MAR 31 2008

...SHOWERS TO REMAIN SCATTERED OVERNIGHT...

.LOW PRESSURE WILL TRACK ACROSS FAR SOUTHEAST WISCONSIN 
OVERNIGHT. THE LOW WILL TO PRODUCE SCATTERED SHOWERS AND ISOLATED
THUNDERSTORMS THIS EVENING WITH SCATTERED LIGHT RAIN AFTER
MIDNIGHT. HOWEVER...THE FLOOD WATCH FOR SOUTHERN WISCONSIN HAS
BEEN CANCELLED AS RAINFALL AMOUNTS OF 1/4 INCH OR LESS ARE
EXPECTED.

BUT THE COMBINATION OF HEAVY RAIN EARLIER IN THE DAY...ALONG WITH
SNOW MELT AND SATURATED SOIL...WILL STILL CAUSE RIVERS...CREEKS
AND STREAMS TO RISE AND MAY PRODUCE SOME ADDITIONAL FLOODING.

WIZ046-047-051-052-056>060-062>072-010230-
/O.CAN.KMKX.FA.A.0002.000000T0000Z-080401T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC...
SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM...
WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON...
LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON...
MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE...
KENOSHA
816 PM CDT MON MAR 31 2008

...FLOOD WATCH IS CANCELLED...

THE FLOOD WATCH FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH
CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN HAS BEEN CANCELLED.

RAINFALL OVERNIGHT WILL REMAIN SCATTERED WITH AMOUNTS LESS THAN
1/4 INCH EXPECTED. BUT THE COMBINATION OF HEAVY RAIN EARLIER IN
THE DAY...ALONG WITH SNOW MELT AND SATURATED SOIL...WILL STILL
CAUSE RIVERS...CREEKS AND STREAMS TO RISE AND MAY PRODUCE SOME
ADDITIONAL FLOODING.

$$
TZ

What forecasters said that day

The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this flood watch went out at Mar 29, 3:05 PM CDT, 11 hours 45 minutes earlier.

Area forecast discussion, Mar 29, 3:05 PM CDT, 11 hours 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
305 PM CDT SAT MAR 29 2008

.SHORT TERM...

SURFACE HIGH FROM EASTERN CANADA TO EASTERN GREAT LAKES WILL
CONTINUE TO MOVE EAST TONIGHT.

WARM AIR ADVECTION THEN INCREASES FOR SUNDAY. NAM AND GFS FORECAST
SOUNDINGS SHOW SOME SATURATION BELOW 8 THSD FT ON SUNDAY...BUT NO
STABILITY AND ONLY WEAK LIFT. AS SUCH WILL TRIM POPS...ESPECIALLY
DUE TO DRY DEWPOINTS WITH EAST THEN SOUTHEAST FLOW. INITIAL
SHORTWAVE PUSHING OUT OF MONTANA EXPECTED TO PUSH INTO SOUTHERN
CANADA...SO INITIAL PRECIP MAY BE OVER DONE.

MAIN SHOW TO OCCUR SUNDAY NIGHT INTO MONDAY EVENING AS MAIN
SHORTWAVE MOVES ACROSS ROCKIES AND INTO THE MIDWEST. ECMWF...GFS
AND NAM IN RATHER GOOD AGREEMENT WITH PLACEMENT OF THE SURFACE
LOW AND WARM SECTOR AIRMASS. MODELS ARE A BIT SLOWER IN MOVING LOW
ACROSS SOUTHERN WISCONSIN MONDAY EVENING. LOW IS RATHER BAGGY SO WARM
SECTOR MAY ONLY PUSH INTO FAR SOUTHERN SECTIONS OF THE FORECAST
AREA.

BOTH THE GFS AND NAM SHOW A STRONG LOW LEVEL JET NOSE POINTING
INTO SOUTHERN WISCONSIN LATE SUNDAY NIGHT...WITH GOOD LOW LEVEL
CONVERGENCE. THEN LOW LEVEL JET OF AROUND 60 KNOTS PUSHES INTO THE
FORECAST AREA MONDAY. STRONG LOW LEVEL INVERSION INITIALLY.
HOWEVER NEW SOUNDINGS DO NOT HAVE AS MUCH ELEVATED
INSTABILITY...SO WILL NOT MENTION SEVERE WORDING YET...AS SPC
KEEPS SLIGHT RISK AREA OVER ILLINOIS. HOWEVER THIS MAY CHANGE IF
WE GET INTO THE WARM SECTOR. GFS ALSO SHOWS RIGHT REAR QUADRANT
FROM JET STREAK OVER THE AREA MONDAY NIGHT...SO BEST SEVERE
POTENTIAL WILL BE LATE AFTERNOON AND EVENING MONDAY.

HEAVY RAIN IS A VERY GOOD POSSIBILITY. MORE OF A MODERATE RAIN
EXPECTED SUNDAY NIGHT...THEN HEAVIER RAIN MONDAY AND MONDAY EVENING.
PRECIPITABLE WATER VALUES OF UP TO 1.25 INCHES ON GFS FORECAST
SOUNDINGS FOR MONDAY AFTERNOON. THESE VALUES WERE ABOUT 300 TO 400 PERCENT
OF NORMAL. QPF VALUES FROM THE GFS...ECMWF...AND NAM WERE GENERALLY IN THE
1.50 TO 2.50 INCH RANGE FOR THE SUNDAY NIGHT THROUGH MONDAY
EVENING PERIOD...ENOUGH TO CAUSE FLOODING PROBLEMS DUE TO
SATURATED GROUND AND HIGH RIVERS FROM THE RECENT SNOW MELT.

WILL CONTINUE THE HYDROLOGIC OUTLOOK TO HIGHLIGHT THE HEAVY RAIN
POTENTIAL AND ITS EFFECT ON AREA RIVERS. AN AREAL FLOOD WATCH MAY
BE NECESSARY LATER ON IF THIS SCENARIO CONTINUES TO HOLD. IN
ADDITION WE WILL CONTINUE TO ADJUST RIVER FORECASTS TO ACCOUNT
FOR SOME SIGNIFICANT MONDAY PRECIP.

PRECIPITATION SLOWLY TAPERS DOWN LATE MONDAY NIGHT...AS SURFACE
LOW EXITS THE GREAT LAKES REGION. SOME SWITCH OVER TO SNOW
EXPECTED...BUT BY THE TIME COLD AIR WRAPS IN...MOST OF THE HEAVIER
PRECIPITATION WILL HAVE ENDED.

.LONG TERM...

ECMWF AND GFS SHOW A BRIEF BREAK FOR TUESDAY NIGHT AND
WEDNESDAY...AS HIGH PRESSURE MOVES ACROSS THE REGION. TYPICAL EAST
FLOW OFF LAKE MICHIGAN WILL KEEP TEMPERATURES COOL...EVEN AS
SLIGHT WARM AIR ADVECTION TAKES PLACE WEDNESDAY.

MODELS THEN GENERATE ANOTHER LOW FOR THURSDAY AFTERNOON INTO FRIDAY
MOVING ACROSS ILLINOIS AND INDIANA. ECMWF HAS SIMILAR TRACK OF THE
GFS BUT IS SLIGHTLY SLOWER. PREFER THIS SLOWER TIMING. DESPITE
FAVORABLE TRACK...THICKNESS VALUES APPEAR TOO WARM FOR MAJOR SNOW
ACCUMULATIONS. HOWEVER FORECAST SOUNDINGS SHOW EXTENSIVE LAYER
NEAR ZERO CELSIUS BELOW 8 THSD FT. TOO CLOSE TO COMPLETELY RULE
OUT A SWATH OF SNOW.

&&

.AVIATION...
COLUMN WL RMN DRY FM MID LVLS TO SFC THRU 10Z SUN...THEN
MVFR CIGS IN ST WL ADVCT ACRS SRN WI FM SW-NE ON MOIST SLY FLOW ABV
BNDRY LYR. CONDS WL PERSIST THRU 00Z MON. XPCT MVFR VSBYS IN HZ/BR
TO DVLP AFT 15Z. SCT -SHRA PSBL AFT 10Z THRU 00Z MON.

&&

.MARINE...
SOUTHEAST WINDS AROUND 20 KNOTS TONIGHT INTO EARLY SUNDAY SHOULD
BRING WAVES UP AROUND 6 FEET BY EARLY SUNDAY.  THUS...WILL GO WITH
SMALL CRAFT ADVISORY FROM MID EVENING TONIGHT INTO SUNDAY
AFTERNOON.  WAVES MAY REMAIN HIGH INTO THE LATE AFTERNOON EVEN AFTER
WINDS DIE OFF SO ENDED SCA AT 00Z TO COVER FOR THIS.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...SMALL CRAFT ADVISORY FROM 10 PM THIS EVENING TO 7 PM CDT SUNDAY
     FOR LMZ643>646.

&&

SHORT/LONG TERM...HENTZ
AVIATION/MARINE...35
Hazardous weather outlook, Mar 29, 10:30 PM CDT, 4 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1030 PM CDT SAT MAR 29 2008

WIZ046-047-051-052-056>060-062>072-301100-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
1030 PM CDT SAT MAR 29 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

SEVERAL RIVERS WILL REMAIN NEAR OR ABOVE FLOOD STAGE DUE TO SNOW
MELT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

MINOR FLOODING IS EXPECTED TO CONTINUE ALONG MANY RIVERS ACROSS
THE AREA DUE TO THE CONTINUED SNOW MELT...AND ANTICIPATED
PRECIPITATION. REFERENCE OUR FLOOD STATEMENTS OR THE ADVANCED
HYDROLOGIC PREDICTION SERVICE WEB PAGE ON OUR WEBSITE FOR DETAILS.

PERIODS OF RAIN AND THUNDERSTORMS ARE EXPECTED SUNDAY THROUGH
MONDAY NIGHT...WITH THE HEAVIEST RAIN FALLING MONDAY INTO MONDAY
NIGHT. CURRENT INDICATIONS ARE THAT WIDESPREAD RAINFALL OF 1 TO 2
INCHES WILL OCCUR...WITH LOCALLY HEAVIER AMOUNTS IN THUNDERSTORMS.
THIS MAY RESULT IN MODERATE RIVER FLOODING...ESPECIALLY ALONG THE
ROCK RIVER BY MID WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

LMZ643>646-301100-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
1030 PM CDT SAT MAR 29 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

A SMALL CRAFT ADVISORY IS IN EFFECT AS EAST WINDS INCREASE TO 15 TO
25 KNOTS OVERNIGHT.  WAVES WILL INCREASE TO 3 TO 6 FEET.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A SMALL CRAFT ADVISORY WILL REMAIN IN EFFECT INTO SUNDAY EVENING FOR
MODERATE SOUTHEAST WINDS AND HIGH WAVES.

SMALL CRAFT ADVISORY CRITERIA MAY BE MET AGAIN MONDAY INTO TUESDAY.

THUNDERSTORMS ARE POSSIBLE SUNDAY NIGHT INTO MONDAY NIGHT.

MBK
WWW.WEATHER.GOV/MKX

Nearby

Flood Watches in Wisconsin, 2008Every flood watch in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.